Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/105735
Title: Σ∞n=21/nHn-1diverges while Σ∞n=21/nHnn-ϵconverges
Authors: Ash, J. Marshall
Plaza, Ángel 
UNESCO Clasification: 120222 Series, sumabilidad
Issue Date: 2021
Journal: Mathematical Gazette 
URI: http://hdl.handle.net/10553/105735
ISSN: 0025-5572
DOI: 10.1017/mag.2021.30
Source: Mathematical Gazette [ISSN 0025-5572], v. 105 (562), p. 161-162, (Enero 2021)
Appears in Collections:Comentario
Show full item record

Page view(s)

21
checked on May 16, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.